# SDR DALA1115869873

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FIXED FLAP VANE DELAMINATED 0N IB END.  REMOVED L/WING FLAP CENTER FIXED VANE IAW DC-9 MM 27-51-03.  REPLACED FLAP FIXED VANE DUE TO DELAMINATION OUT OF LIMITS  PER TRAVELER 2477NO1195.  INSTALLED NEW SERVICEABLE VANE IAW DC9 MM 27-51-03.  OPS CHECK TO BE ACCOMPLISHED ON TASK CARD 2750-6542M-LT 117411.
